Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generalized Szegő theorems and asymptotics of cumulants by graphical methods


Author: Florin Avram
Journal: Trans. Amer. Math. Soc. 330 (1992), 637-649
MSC: Primary 60F05
DOI: https://doi.org/10.1090/S0002-9947-1992-1059708-X
MathSciNet review: 1059708
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain some general asymptotics results about a class of deterministic sums called "sums with dependent indices," which generalize a classical theorem of Szegö. The above type of sums is encountered when establishing convergence to the Gaussian distribution of sums of Wick products by the method of cumulants. Our asymptotic results reduce in this situation the proof of the central limit theorem to the study of the connectivity of a family of associated graphs.


References [Enhancements On Off] (What's this?)

  • [AB] F. Avram and L. Brown, A generalized Hölder inequality and a generalized Szëgo theorem, 1987, Preprint. MR 984781 (90c:26062)
  • [A] F. Avram, On bilinear forms in Gaussian random variables and Toeplitz matrices, Probab. Theory Related Fields 79 (1986), 37-45. MR 952991 (90a:60035)
  • [AF] F. Avram and R. Fox, Central limit theorems for sums of Wick products of stationary sequences, Trans. Amer. Math. Soc. 330 (1992), 651-663. MR 1034656 (92f:60027)
  • [B] R. Bixby, Matroids and operations research, Preprint.
  • [BM] P. Breuer and P. Major, Central limit theorem for nonlinear functionals of Gaussian fields, J. Multivariate Analysis 13 (1983), 425-441. MR 716933 (85d:60042)
  • [BP] V. Bryant and H. Perfect, Independence theory in combinatorics, Chapman and Hall, London, 1980. MR 604173 (82d:05001)
  • [F1] R. Fox and M. Taqqu, Non central limit theorems for quadratic forms in random variables having long range dependence, Ann. Probab. 13 (1985), 428-446. MR 781415 (86i:60066)
  • [F2] -, Central limit theorems in random variables having long range dependence, Probab. Theory Related Fields 74 (1987), 213-240. MR 871252 (88h:60046)
  • [GS] V. Grenander and G. Szëgo, Toeplitz forms and their application, Univ. of California Press, Berkeley, Calif., 1958. MR 0094840 (20:1349)
  • [G1] L. Giraitis and D. Surgailis, C.L.T. theorems and other limit theorems for functionals of Gaussian processes, Z. Wahrsch. Verw. Gebiete 70 (1985), 191-212. MR 799146 (86j:60067)
  • [G2] -, Multivariate Appell polynomials and the central limit theorem, Dependence and Independence in Probability and Statistics, (E.. Eberlein and M. Taqqu, eds.), Birkhäuser, 1986.
  • [K] Y. Katznelson, An introduction to harmonic analysis, Wiley, New York, 1968. MR 0248482 (40:1734)
  • [W] D. Welsh, Matroid theory, Academic Press, New York, 1976. MR 0427112 (55:148)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60F05

Retrieve articles in all journals with MSC: 60F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1059708-X
Keywords: Power counting conditions, generalized Hölder inequality, Szegö theorem, bond matroid, diagram formulae
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society